# SDR AALA20011192

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 20AB THROUGH 24 AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
